# SDR AALA20160920001

- Difficulty date: September 19, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N153AN
- Make and model: Airbus A321-231
- Aircraft serial: 6908
- Aircraft time: 2,570 hours, 946 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321431
- Part serial: 774482
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CIDS TEST, RECEIVED FAILURE MESSAGE BAT/EPSU 11WL EXT L. REMOVED AND REPLACED POWER SUPPLY 11WL IAW AMM 33-51-38. OPERATIONAL CHECK GOOD.
